Chebyshevskii Sbornik
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Chebyshevskii Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Chebyshevskii Sb., 2020, Volume 21, Issue 2, Pages 341–361 (Mi cheb913)  

On traveling waves in systems of absolutely elastic particles on a straight line

S. M. Saulinab

a Faculty of Mechanics and Mathematics of M. V. Lomonosov MSU (Moscow)
b Steklov Mathematical Institute of Russian Academy of Sciences (Moscow)

Abstract: We consider a system of an infinite number of absolutely elastic particles on a straight line, the masses and initial distances between which are periodically repeated. We study the conditions under which solutions such as traveling waves can exist in such systems.

Keywords: absolutely elastic blow, traveling wave, billiards.

Funding Agency Grant Number
Russian Foundation for Basic Research 18-01-00887_а
Foundation for the Development of Theoretical Physics and Mathematics BASIS


DOI: https://doi.org/10.22405/2226-8383-2018-21-2-341-361

Full text: PDF file (809 kB)
References: PDF file   HTML file

UDC: 514.853
Received: 23.11.2019
Accepted:11.03.2020

Citation: S. M. Saulin, “On traveling waves in systems of absolutely elastic particles on a straight line”, Chebyshevskii Sb., 21:2 (2020), 341–361

Citation in format AMSBIB
\Bibitem{Sau20}
\by S.~M.~Saulin
\paper On traveling waves in systems of absolutely elastic particles on a straight line
\jour Chebyshevskii Sb.
\yr 2020
\vol 21
\issue 2
\pages 341--361
\mathnet{http://mi.mathnet.ru/cheb913}
\crossref{https://doi.org/10.22405/2226-8383-2018-21-2-341-361}


Linking options:
  • http://mi.mathnet.ru/eng/cheb913
  • http://mi.mathnet.ru/eng/cheb/v21/i2/p341

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:43
    Full text:17
    References:7

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021